# SDR SWIA200514825

- Difficulty date: April 1, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 42,086 hours, 51,638 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Connector
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAXI CHECK, FLAPS SET 15 DEGREES; OUTBOARD FLAPS CONTROL FAULT.  REPAIRED BROKEN WIRES ON CONNECTOR CONNECTED TO THE RIGHT HAND OUTBOARD FLAP IAW WM 20-21-00.  OPERATIONAL CHECK GOOD.
